IJPAM: Volume 38, No. 3 (2007)

EXISTENCE AND UNIQUENESS FOR NEUTRAL
EQUATIONS WITH DELAY DEPENDANT ON
A SOLUTION AND ITS DERIVATIVE

Agata Golaszewska
Department of Mathematics
Gdansk University of Technology
Narutowicza Str. 11/12, Gdansk, 80-952, POLAND
e-mail: golaszewska@mif.pg.gda.pl


Abstract.The comparison method is used to prove an existence and uniqueness of solutions of neutral equations with delay dependent on the solution and its derivative. Particular cases of these equations are neutral equations with state dependent delays.

Received: April 14, 2007

AMS Subject Classification: 34K40

Key Words and Phrases: neutral functional differential equations, comparison method, equations with delay dependent on a solution and its derivative

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 38
Issue: 3